# SDR SWIA200514872

- Difficulty date: April 18, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 4,285 hours, 3,714 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Part serial: 1157
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CHANNEL 2 WILL NOT ENGAGE.  REPLACED HORIZONTAL STABILIZER MOTOR CONTROL UNIT IAW AMM 27-42-05.  OPERATIONAL CHECK GOOD.
